Battling fatigue

Discussion in 'Mental Health Disorders' started by Jackie's Strength, Nov 16, 2011.

Thread Status:
Not open for further replies.
  1. Jackie's Strength

    Jackie's Strength Staff Alumni

    Battling depression and being on antidepressant medication, I find that I am almost always tired. It's as though I never really have the energy to do anything, and if I push myself to do something (e.g., go for a walk), I find it very difficult to do anything else the same day. Has anyone who can relate to this experience found anything helpful in this regard? I'm not sure how I'm ever going to move my life significantly forward if I can never seem to get much done.

    Thanks for any and all feedback!
     
  2. lightbeam

    lightbeam Antiquities Friend

    I am that way with exercising. My medication just makes me too tired. It's exhausting.

    I definitely agree with you that meds can and will make you tired.
     
Thread Status:
Not open for further replies.